# SDR IPXA2019051041964

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 19,474 hours, 6,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR CREW ENTRY DOOR EXCESSIVE NOISE LVL-AIR LEAK APPEARS TO BE LOWER LEFT.INSPECTED DOOR SEAL/ENTRY FOUND LOWER SEAL OUT OF SEAL RETAINER. REINSTALLED LOWER DOOR SEAL INTO RETAINER. CLEANED SEAL. IAW AMM 52-09-01-P401. AIRCRAFT OK FOR SERVICE.
